# SDR DHL2001705001

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLA, A CRACK APROX .450 INCH LONG WAS FOUND IN THE FUSLAGE SKIN AT THE FWD RADIUS OF THE FWD ENTRY DOOR LOWER HINGE CUTOUT.  CUT OUT CRACK, FABRICATED AND INSTALLED DOUBLER REPAIR PER SRM 51-30-2.
